8 results for initial value.

Parameters for your search query:
Keyword    initial value

Open AccessArticle
Export: RIS | BibTeX | EndNote
Spectral Rectangular Collocation Formula: An Approach for Solving Oscillatory Initial Value Problems and/or Boundary Value Problems in Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 11-17. DOI: 10.12691/tjant-7-1-3
Pub. Date: February 20, 2019Views: 3200Downloads: 2428
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Solutions of Initial Value Problems for Second-order Integro-differential Equations with Delayed Arguments in Banach Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(6), 154-159. DOI: 10.12691/tjant-3-6-3
Pub. Date: December 29, 2015Views: 6130Downloads: 4400
Open AccessArticle
Export: RIS | BibTeX | EndNote
Derivation of Continuous Linear Multistep Methods Using Hermite Polynomials as Basis Functions
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 220-225. DOI: 10.12691/ajams-3-6-2
Pub. Date: October 29, 2015Views: 11643Downloads: 8194
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Method Extended for General Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 25-29. DOI: 10.12691/ajna-3-1-4
Pub. Date: March 24, 2015Views: 8755Downloads: 6709
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Approach for a Class of Singular Perturbation Problems
American Journal of Numerical Analysis. 2015, 3(1), 1-7. DOI: 10.12691/ajna-3-1-1
Pub. Date: January 14, 2015Views: 14187Downloads: 11628
Open AccessArticle
Export: RIS | BibTeX | EndNote
Initial Value Technique for Singular Perturbation Boundary Value Problems
American Journal of Numerical Analysis. 2014, 2(2), 49-54. DOI: 10.12691/ajna-2-2-3
Pub. Date: March 05, 2014Views: 18202Downloads: 13405
Open AccessReview Article
Export: RIS | BibTeX | EndNote
New Constraction Seven Degree Spline Function to Solve Sencond Order Initial Value Problem
American Journal of Numerical Analysis. 2016, 4(1), 11-20. DOI: 10.12691/ajna-4-1-3
Pub. Date: April 28, 2016Views: 8295Downloads: 6167
Open AccessEditorial
Export: RIS | BibTeX | EndNote
A Discussion on the Practicability of an Analytical Method for Solving System of Linear Equations
American Journal of Numerical Analysis. 2014, 2(3), 76-78. DOI: 10.12691/ajna-2-3-2
Pub. Date: March 30, 2014Views: 9861Downloads: 5280
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types